Benadryl Ultratabs Antihistamine Allergy Relief Medicine, 25 mg Diphenhydramine HCl Tablets For Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct
Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when use as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.